Vol. 99, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Decompositions of homogeneous continua

James Ted Rogers Jr.

Vol. 99 (1982), No. 1, 137–144
Abstract

The purpose of this paper is to present a general theory of decomposition of homogeneous spaces.

Mathematical Subject Classification 2000
Primary: 54F20, 54F20
Secondary: 54B15, 54F50
Milestones
Received: 14 March 1980
Published: 1 March 1982
Authors
James Ted Rogers Jr.